# SDR DALA2024092309289

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON INSERTS FLOOR PANEL IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR PANEL IN PASSENGER CABIN WITH NEW REPLACEMENT MATERIAL AS PER A319 SRM 53-02-00-300-011. (0567214)
